# SDR 97ZZZX3903

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95868
- Make and model: Cessna 182Q
- Aircraft serial: 18266665
- Engine: Cont O470U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105284
- Condition: Stuck
- Location: Butterfly Valve
- Component: Facet, MA45
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AT CRUISE, PREPARED FOR DESCENT, THROTTLE STUCK FUEL OPEN.  AIRCRAFT LANDED AND SHUT OFF ENGINE WITH MIXTURE.  UPON INSPECTION, DISCONNECTED THROTTLE, FOUND PROBLEM TO BE IN CARBURETOR.  BUTTERFLY VALVE STUCK FULL, WILL NOT CLOSE.  CARBURETOR REPAIR SHOP RESULTS:  CARBURETOR FULL STOP EXCESSIVE WEAR ALLOWS BUTTERFLY VALVE TO TRAVEL FURTHER THAN NORMAL JAMMING PIN INSIDE BODY; THUS, LOCKING IN FULL THROTTLE POSITION.
